# SDR DXTA2024061812081

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0255
- Aircraft time: 4,726 hours, 3,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 3789M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LIGHTS ASSOCIATED W/EMER LIGHT BATTERY PACK #3 OR INOP.  DUE TO DISCREPANCY EMERGENCY LIGHTING: REPEAT WRITE UP ALL LIGHTS ASSOCIATED W/ EMER LIGHT BATTERY PACK #3 OR INOP - REMOVED #3 FAULTY BATTERY CHARGER SYSTEM PN CBS28-1 SN 3789M AND INSTALLED REPAIRED PN CBS28-1 SN 009023. OPS CHECK GOOD AT THIS TIME. MAINTENANCE PERFORMED IN REFERENCE WITH CE-680A AMM 33-50-06
